Sang-il Oum
Sang-il Oum
CI, Discrete Mathematics Group, Institute for Basic Science and Professor, KAIST
Verifisert e-postadresse på ibs.re.kr - Startside
Tittel
Sitert av
Sitert av
År
Approximating clique-width and branch-width
S Oum, P Seymour
Journal of Combinatorial Theory, Series B 96 (4), 514-528, 2006
5082006
Rank-width and vertex-minors
S Oum
Journal of Combinatorial Theory, Series B 95 (1), 79-100, 2005
2222005
Width parameters beyond tree-width and their applications
P Hliněný, S Oum, D Seese, G Gottlob
The computer journal 51 (3), 326-362, 2008
1792008
Finding branch-decompositions and rank-decompositions
P Hliněný, S Oum
SIAM Journal on Computing 38 (3), 1012-1032, 2008
1762008
Approximating rank-width and clique-width quickly
S Oum
ACM Transactions on Algorithms (TALG) 5 (1), 1-20, 2008
1262008
Vertex-minors, monadic second-order logic, and a conjecture by Seese
B Courcelle, S Oum
Journal of Combinatorial Theory, Series B 97 (1), 91-126, 2007
1162007
Approximating rank-width and clique-width quickly
S Oum
International Workshop on Graph-Theoretic Concepts in Computer Science, 49-58, 2005
672005
Graphs of bounded rank-width
S Oum
Princeton University, 2005
652005
Rank‐width is less than or equal to branch‐width
S Oum
Journal of Graph Theory 57 (3), 239-244, 2008
592008
Testing branch-width
S Oum, P Seymour
Journal of Combinatorial Theory, Series B 97 (3), 385-393, 2007
472007
Rank-width and well-quasi-ordering
S Oum
SIAM Journal on Discrete Mathematics 22 (2), 666-682, 2008
452008
Classification of real Bott manifolds and acyclic digraphs
S Choi, M Masuda, S Oum
Transactions of the American Mathematical Society 369 (4), 2987-3011, 2017
402017
Rank-width: Algorithmic and structural results
S Oum
Discrete Applied Mathematics 231, 15-24, 2017
382017
Circle graph obstructions under pivoting
J Geelen, S Oum
Journal of Graph Theory 61 (1), 1-11, 2009
352009
Rank‐width of random graphs
C Lee, J Lee, S Oum
Journal of Graph Theory 70 (3), 339-347, 2012
332012
Rank-width and tree-width of H-minor-free graphs
FV Fomin, S Oum, DM Thilikos
European Journal of Combinatorics 31 (7), 1617-1628, 2010
332010
Tangle-tree duality in abstract separation systems
R Diestel, S Oum
Advances in Mathematics 377, 107470, 2021
312021
Tangle-tree duality: in graphs, matroids and beyond
R Diestel, S Oum
Combinatorica 39 (4), 879-910, 2019
312019
A relative of Hadwiger's conjecture
K Edwards, DY Kang, J Kim, S Oum, P Seymour
SIAM Journal on Discrete Mathematics 29 (4), 2385-2388, 2015
262015
Excluding a bipartite circle graph from line graphs
S Oum
Journal of Graph Theory 60 (3), 183-203, 2009
242009
Systemet kan ikke utføre handlingen. Prøv igjen senere.
Artikler 1–20